# SDR COMA0060492

- Difficulty date: June 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 17,183 hours, 16,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Vent Line
- Condition: Blocked
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO OVERHEAT MESSAGE.  REMOVED BAGS BLOCKING AIR VENTS IN CARGO COMPARTMENT.  AIRCRAFT RETURNED TO SERVICE.
